A Caltech Library Service

Reflection symmetries and absence of eigenvalues for one-dimensional Schrödinger operators

Damanik, David and Hundertmark, Dirk (2004) Reflection symmetries and absence of eigenvalues for one-dimensional Schrödinger operators. Proceedings of the American Mathematical Society, 132 (7). pp. 1957-1962. ISSN 0002-9939. doi:10.1090/S0002-9939-04-06985-0.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


We prove a criterion for absence of decaying solutions for one-dimensional Schrödinger operators. As necessary input, we require infinitely many centers of local reflection symmetry and upper and lower bounds for the traces of the associated transfer matrices.

Item Type:Article
Related URLs:
URLURL TypeDescription
Damanik, David0000-0001-5924-3849
Hundertmark, Dirk0000-0002-0643-0138
Additional Information:© 2004 American Mathematical Society. Communicated by Joseph A. Ball. Received by the editors July 3, 2002 and, in revised form, August 1, 2002. Article electronically published on February 26, 2004. Supported in part by NSF grant DMS-0010101.
Funding AgencyGrant Number
National Science FoundationDMS-0010101
Subject Keywords:Schrödinger operators; eigenvalue problem; local reflection symmetries
Issue or Number:7
Record Number:CaltechAUTHORS:DAMpams04
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:12268
Deposited By: Tony Diaz
Deposited On:13 Nov 2008 03:19
Last Modified:08 Nov 2021 22:27

Repository Staff Only: item control page